# SDR DALA2018012400442

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 58,807 hours, 21,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Slide Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHT ONE LED INOPERATIVE. REPLACED SLIDE ARM LIGHT ASSY IAW 33-16. OPS CHECKED OK.
